Follow
Jarod Alper
Jarod Alper
Senior Lecturer of Mathematics, Australian National University
Verified email at anu.edu.au - Homepage
Title
Cited by
Cited by
Year
Good moduli spaces for Artin stacks
J Alper
Annales de l'Institut Fourier 63 (6), 2349-2402, 2013
370*2013
A Luna étale slice theorem for algebraic stacks
J Alper, J Hall, D Rydh
Annals of mathematics 191 (3), 675-738, 2020
1572020
Adequate moduli spaces and geometrically reductive group schemes
J Alper
Algebraic Geometry 1 (4), 489-531, 2014
100*2014
Existence of moduli spaces for algebraic stacks
J Alper, D Halpern-Leistner, J Heinloth
Inventiones mathematicae 234 (3), 949-1038, 2023
982023
Reductivity of the automorphism group of K-polystable Fano varieties
J Alper, H Blum, D Halpern-Leistner, C Xu
Inventiones mathematicae 222 (3), 995-1032, 2020
772020
The\'etale local structure of algebraic stacks
J Alper, J Hall, D Rydh
arXiv preprint arXiv:1912.06162, 2019
522019
On the local quotient structure of Artin stacks
J Alper
Journal of Pure and Applied Algebra 214 (9), 1576-1591, 2010
502010
Singularities with G_m-action and the log minimal model program for
J Alper, M Fedorchuk, DI Smyth
arXiv preprint arXiv:1010.3751, 2010
42*2010
Finite Hilbert stability of (bi) canonical curves
J Alper, M Fedorchuk, DI Smyth
Inventiones mathematicae 191 (3), 671-718, 2013
33*2013
Second flip in the Hassett–Keel program: existence of good moduli spaces
J Alper, M Fedorchuk, DI Smyth
Compositio Mathematica 153 (8), 1584-1609, 2017
322017
Second flip in the Hassett–Keel program: a local description
J Alper, M Fedorchuk, DI Smyth, F van der Wyck
Compositio Mathematica 153 (8), 1547-1583, 2017
282017
Equivariant versal deformations of semistable curves
J Alper, A Kresch
Michigan Mathematical Journal 65 (2), 227-250, 2016
252016
Weakly proper moduli stacks of curves
J Alper, DI Smyth, F van der Wyck
arXiv preprint arXiv:1012.0538, 2010
24*2010
GIT Constructions of Log Canonical Models of M_g
J Alper, D Hyeon
arXiv preprint arXiv:1109.2173, 2011
192011
Artin algebraization for pairs with applications to the local structure of stacks and Ferrand pushouts
J Alper, J Hall, D Halpern-Leistner, D Rydh
Forum of Mathematics, Sigma 12, e20, 2024
182024
On the choice of random directions for stochastic approximation algorithms
J Theiler, J Alper
IEEE Transactions on Automatic Control 51 (3), 476-481, 2006
182006
A lower bound for the determinantal complexity of a hypersurface
J Alper, T Bogart, M Velasco
Foundations of Computational Mathematics 17, 829-836, 2017
162017
Associated forms in classical invariant theory and their applications to hypersurface singularities
J Alper, A Isaev
Mathematische Annalen 360 (3), 799-823, 2014
162014
Log minimal model program for the moduli space of stable curves: The second flip
J Alper, M Fedorchuk, DI Smyth, F Van der Wyck
arXiv preprint arXiv:1308.1148, 2013
152013
Associated forms and hypersurface singularities: the binary case
J Alper, A Isaev
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (745 …, 2018
132018
The system can't perform the operation now. Try again later.
Articles 1–20